# SDR DALA2022111007260

- Difficulty date: September 25, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 87,243 hours, 38,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 FUSELAGE / WASTE SERVICE PANEL CUTOUT / AMDS WC 5331-2004 / PERMANENT REPAIR ACCOMPLISHMENT. CORRECTIVE ACTION: COMPLIED WITH MAJOR REPAIR ERA 602461-14AD REV "A". (2424931)
